# SDR CALA2020120201316

- Difficulty date: December 2, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 64,863 hours, 23,395 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAV TOILETS INOPERABLE CB D-19 PANEL P18-3 POPPED.  FOUND VACCUM WASTE CB ON THE P18-3 (D19) OUT.  RESET CB AND ALL LAV TOILETS ARE NOW FLUSHING AND OPERATIONS CHECKING NORMAL.  NO HISTORY LAST 30 DAYS.  OK TO CONTINUE.
